Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

New types of estimates for the smallest size of complete arcs in a finite Desarguesian projective plane, Journal of Geometry, 2015, vol. 106, no. 1, pp. 1-17

Go to publication Download (1.2 MB)

Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site